# SDR ASAA2023090544952

- Difficulty date: September 5, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 53,007 hours, 15,935 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bellcrank
- Part number: UNKNOWN
- Condition: Excess Play
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND SHORT TIME FAULT "75-20401: THE VSV POSITION SIGNALS DISAGREE" ON ENG #1. GROUNDED - YES. (RESOLVED ON W/O: 1968343 TASKCARD: N/R-00002 ) APPLIED ALTERNATE DEACTIVATION PROCEDURES ON #1ENGINE. REF. ASA MTX PROGRAM CH. 5 SECTION 5-07-01, PAGE 3, ITEM 3,4,7 AND 8. OPENED FAN COWLS AND THRUST REVERSER. INSTALLED THRUST REVERSER ACTUATOR SAFETY LOCK ASSEMBLY. REF AMM 78-31-00-800-802-FOO AND 71-11-02-010-801-FOO. PERFORMED VSV SYSTEM GVI INSPECTION, FOUND T518 ,RIGHT (CHANNEL -A) VSV ACTUATOR BELLCRANK HAS EXESSIVE PLAY. DKASSAYE 09/08/2023. REMOVED AND REINSTALLED NEW BELLCRANK ASSY IAW AMM 72-32-00-900-806 STEP 3B, R,5. STEP 4(1). RL 58708 09-08-2023 STILL REQUIRES OPS CHECK FOR HPTACC & VSV RL 58708 09/08/2023. PBOMAR 2475609/08/2023 INSP 54 PERFORMED IDLE LEAK CHECK AND ACTUATORS TEST PER AMM 72-32-00-900-805-F00 STEP 5.H.(4). NO LEAKS NOTED. NO FAULTS SHOWN RELATED TO THE VSV SYSTEM JCLEMENTE 57891 INSP 10 COMPLETED FADEC TEST PER AMM 72-32-00-900-805-F00 STEP 5.H.(3). OPS CHECK GOOD. JCLEMENTE 57891. COMPLETED VSV BELLCRANK REPAIR. POWER ASSURANCE TEST GOOD. NO FAULTS EEC. REF MM TASK 72-32-00-900-805-F00. THIS CLOSES THE PLT, CN 05016513, SEAMC AUSTIN NOTIFIED.
